# SDR GTIA2022071536533

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 18,188 hours, 7,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND L2 DOOR ASSIST BOTTLE NEED SERVICING -SERVICED L1 AND L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
